Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Back ache, blood in stool. Occasionally have constipation. What it could be?

Hi, on and off for about a year I get bouts of blood in my stool , when it is bloody the water is usually bright red with an average size stool with blood mixed in, only after I ve passed the stool is when lower back ache kicks in and can last for hours, this can happen for up to a week and then I might not have blood in my stool for months, but the lower back pain can be more common, usually, but not always, after a bowel movement . It can sometimes be accompanied by constipation . Any ideas what it could be? I m a 20 year old male
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

possibility of piles is to considered based on painless rectal bleed.

Consult Gastroenterologist/Proctologist for further assessment

take care

Best Regards
Dr Deepak
Answered: Sat, 4 Jan 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor